# SDR SWAA2022021161595

- Difficulty date: March 15, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 34,424 hours, 20,240 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBD LEADING EDGE SKIN FASTENER HOLE HAS A CRACK INDICATION IN THE FASTENER HOLE/COUNTERSINK COMMON TO THE FRONT SPAR AT KRAS 206.2 +12IN APPROX. PER BOEING NDT MANUAL PART6;51-00-00 PROC.16 AND 53-30-00 PROC.3 / INSTALLED REPAIR IAW SRM 57-41-01-2R3 REPAIR 3.
